# SDR UALA2010111804269

- Difficulty date: November 17, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 65,268 hours, 24,263 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276217
- Condition: Out Of Position
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3R ARMED LIGHT INOPERATIVE.  FOUND GIRT BAR KNOCKED OFF CARRIER.  NO DAMAGE NOTED.  REATTACHED GIRT BAR PER MM.  OPS CKS OKAY.  ARMED LIGHT FUNCTIONS NORMAL NOW.
